MathSciNet Relay Station
MathSciNet bibliographic data
MR1845011 (2002g:47032) 47A63 (47A64)
Uchiyama, Mitsuru An operator inequality related to Jensen's inequality. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3339–3344 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement